# SDR 07FDEA04166

- Difficulty date: August 24, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP T/E SKIN W/DEBONDS (UPPER SKIN RIB 14-15) REPAIRED IAW SRM 57-52-12.
